# SDR AALA202204221503

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737
- Aircraft serial: 31200
- Aircraft time: 23,176 hours, 9,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OVERWING EMERGENCY EXIT AT 16ABC LOWER EMERGENCY LIGHT BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
